Vol 9 No 1 (1969): Lithuanian Mathematical Journal

Vol 9 No 1 (1969)

Lithuanian Mathematical Journal
Lithuanian Mathematical Journal
Published 1969-03-15

Front Matter

Cover
Abstract views 29 | Article downloads (PDF) 10
1-6
PDF

Articles

V. Alekseev
On spectrum estimation of a Gaussian stationary random process
Abstract views 19 | Article downloads (PDF) 14
5-14
PDF
V. Bistrickas
Dichotomic problem of dynamic programming for the strictly convex functions. III
Abstract views 19 | Article downloads (PDF) 10
15-26
PDF
R. Vosylius
Zur Frage der Geometrie der homogenen Räume
Abstract views 17 | Article downloads (PDF) 10
43-55
PDF
B. Grigelionis
On absolutely continuous change of measure and Markov property of stochastic processes
Abstract views 23 | Article downloads (PDF) 12
57-71
PDF
A. Gomberg
Über die Werte einer im Kreise holomorphen Funktion
Abstract views 17 | Article downloads (PDF) 11
73-83
PDF
K. Grincevičius
Über einen nicht-holonomen Komplex
Abstract views 18 | Article downloads (PDF) 9
85-99
PDF
Ü. Lumiste
Allgemeine projektive Normalisationen für Geradenkongruenzen
Abstract views 17 | Article downloads (PDF) 9
101-107
PDF
A. Preobragensky
On stability of generating in algebra smooth functions
Abstract views 17 | Article downloads (PDF) 11
127-129
PDF
Ch. Strelits | A. Miškelevičius
Sur la convergence des quelques intégrales du type Laplace—Stiltjes
Abstract views 22 | Article downloads (PDF) 12
131-151
PDF
153-179
PDF
S. Chawinson | A. Kochetkow
On the disappearance of the singularities of analytic functions
Abstract views 18 | Article downloads (PDF) 13
181-192
PDF

Back Matter

Contents
Abstract views 6 | Article downloads (PDF) 3
193-202
PDF